Medical Questions > Womens Health > Birth Control Forum

using the pill while on depo

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I began the depo provera shot December 5th, 2016 and I literally bleed until my second shot which was in Feb. I read only if you get the shot several weeks earlier, it will reduce the bleeding. However that didn't work either. I tried 800mg ibuprofen 3 times a day (told to do so by a doctor) and that didn't stop the bleeding either. So after a few trial and errors, my doctor gave my birth control pills (Mylan) for 5 days to see if it would stop the bleeding and it did. However after stopping those, I began bleeding again so I began to consider switching to the pill. I got another prescription for bc pills (Marlissa) and began taking them 3 weeks before my next injection date. Within those three weeks my bf has came inside me numerous times and I haven't taken the pill at the same time each day. My question is, is using the pill while on depo cause the two forms of bc to cancel out? Can I possibly end up pregnant using these 2 together? ( I have had nausea, heartburn, brownish spotting, weird cramping, breast tenderness, etc)
Did you find this post helpful?
|

User Profile
replied April 27th, 2017
Community Volunteer
You have nothing to worry about, The two forms of birth control does not cancel each other out.

Take care
|
Did you find this post helpful?